# SDR 9JLA2014122611601

- Difficulty date: November 19, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N989ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258478
- Aircraft time: 5,000 hours, 4,206 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: LDA150A8C
- Part serial: 1220
- Condition: Failed
- Location: Electrical Sys
- Part time: 5,000 hours, 4,206 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 AC INVERTER FAILED DURING DESCENT.  TROUBLE SHOT AC SYS & FOUND THE NR 1 INVERTER DROPPING OFF LINE DUE TO BUSS TIE CONTACTOR OPENING.  REMOVED THE DEFECTIVE BUSS TIE CONTACTOR PN LDA150-A8C SN 1220, INSTALLED AN OVERHAULED UNIT.
